# SDR R61A2021111000897

- Difficulty date: November 6, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000056
- Aircraft time: 45,461 hours, 28,541 cycles
- System (JASC): 3140 · Central Computers
- Part: I/O Module
- Part number: 70253651901
- Part serial: 5061480
- Condition: Fault Message
- Location: Zone 100
- Part time: 4,828 hours, 3,139 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAT 1 FAIL, SPDBRK FAIL, ADS 1 FAIL, SPOILER FAULT, AND AVNX MAU 3A FAULT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R CUSTOM I/O MODULE 2 AND GENERIC I/O MODULE 1.
